Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 84, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 3:16 PM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 3:16 PM EDT (19:16 UTC)
- Expired
- Apr 6, 2025, 4:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA
The radar
The Maxwell AFB radar (KMXX), 76 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 11:01 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
943
WUUS52 KFFC 061916
SVRFFC
GAC145-199-215-263-285-062000-
/O.NEW.KFFC.SV.W.0084.250406T1916Z-250406T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
316 PM EDT Sun Apr 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Meriwether County in west central Georgia...
Northwestern Muscogee County in west central Georgia...
Southeastern Troup County in west central Georgia...
Northwestern Talbot County in west central Georgia...
Harris County in west central Georgia...
* Until 400 PM EDT.
* At 315 PM EDT, severe thunderstorms were located along a line
extending from near Beulah to near Griffen Mill, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Goat Rock Lake, Cataula, Pine Mountain, Warm Springs, Flint Hill,
Stovall, Mountain Hill, F.D. Roosevelt State Park, Hamilton,
Manchester, Durand, Bartletts Ferry Dam, Harris City, Fortson, Pine
Mountain Valley, Mulberry Grove, Shiloh, Whitesville-Pine Lake,
Pine Mountain-Callaway Gardens, and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.
&&
LAT...LON 3299 8485 3297 8466 3278 8457 3254 8503
3259 8508 3262 8509 3263 8508 3264 8511
3266 8509 3269 8512 3272 8512 3274 8511
3276 8514 3277 8514 3277 8512 3279 8514
TIME...MOT...LOC 1915Z 228DEG 49KT 3274 8518 3249 8524
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 1:52 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 6, 1:52 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
152 PM EDT Sun Apr 6 2025
...New 18Z Aviation Discussion...
.SHORT TERM...
(Today through Monday)
Issued at 349 AM EDT Sun Apr 6 2025
- Cold front will bring storms to the area Today. A Slight Risk
(level 2 of 5) is in effect for north and parts of west
central Georgia. Primary concerns are damaging winds and a
quick spin up tornado or two.
- A Flood Watch is in effect for north and portions of west and
central Georgia from 8 am to Sunday to 8pm Monday. Rainfall of
2-4" with isolated amounts up to 5" will be possible. A
Slight Risk (Level 2 of 4) is in effect for flash flood
potential.
Current radar loop shows the line of showers and thunderstorms
associated with the approaching frontal boundary has moved into NW
GA. We are seeing severe storms along this line and expect it to
continue moving slowly SE through Monday. The Bermuda ridge that
has blocked this boundary from moving into the area over the past
few days is breaking down and pushing east. The line will push SE
and stall in and around the ATL/AHN metro areas Today/Tonight. The
main line of storms finally pushes south and east of the area
Monday as the upper level forcing catches up to the line and
swings the actual front through.
As for the severe weather Today. The limiting factor appears to
be the lack of instability, even though the system will be
laying across the area during peak daytime heating. The
probability of seeing greater than 500 J/kg of instability is 50%
or greater generally along and south of I-20. Any probabilities of
greater than 1000 J/kg are limited to only west central Georgia.
This is due to the positively tilted trough approaching the area,
keeping upper levels warm. Instability will be difficult to
achieve even in the afternoon heating, and ongoing convective blow
off may limit daytime heating near the slowly moving line of
storms. There is a LLJ which helps shear profiles and some
possible rotation with some stronger storms. The greatest threat
appears to be damaging winds and the threat for some QLCS and
isolated small tornados.
As for the flooding concerns. Latest QPF guidance shows a nice
2-4" swath of 2 day precip amounts across most of the area. This
meshes well with the expected stalling of the main line and
repeated rounds of heavy rainfall. This is also in line with 90th
percentile showing widespread 4-5" across much of metro Atlanta.
This amount of rainfall will definitely lead to flooding and flash
flooding concerns if it does come to fruition. All this will be
very highly dependent on exactly where the boundary stalls and if
it stalls at all. If the boundary stalls a bit further south where
the soils can handle higher rainfall amounts this may not be as
great a concern. Have continued and extended the Flood Watch to
include all of north GA along with portions of central and west
GA. The Flood watch goes through 00z Tue.
01
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 349 AM EDT Sun Apr 6 2025
The long term period will begin on Monday night with the cold front
clearing the forecast area to the southeast. Showers will remain in
portions of east and central Georgia immediately behind the front.
Isolated thunderstorms will be possible in the far southeast as
well, but are expected to come to an end by midnight.
Northwesterly winds on the back side of the front will usher in a
noticeably cooler airmass. Low temperatures on Tuesday will start
the morning in the upper 30s to low 40s in north Georgia and mid
40s in central Georgia. Advancing surface high pressure to the
northwest of the forecast area will promote clear skies and benign
weather through midweek. Highs on Tuesday range from 7-13 degrees
below climatological normals, ranging from the mid 50s to low 60s
in north Georgia and mid to upper 60s in central Georgia -- quite
the contrast from our recent run of warm temperatures.
Wednesday morning will be the coldest morning of the week as
reinforcing colder air moves into the area from the north. Low
temperatures are forecast to drop into the low 30s along and
north of the Atlanta metro area. Elsewhere in north Georgia,
temperatures in the mid 30s could warrant the need for a Frost
Advisory, as well. Temperatures will begin to moderate on
Wednesday as the surface high moves east of the area and southerly
low level flow returns. Highs in the afternoon will rise into the
mid 60s to low 70s, with slightly cooler temperatures in the
higher elevations of the far northeast. On Thursday a 500 mb
trough will swing through the Midwest, extending into the
Tennessee Valley region by the end of the day. A cold front will
trail from the associated surface low, with scattered showers and
thunderstorms becoming possible across far north Georgia during by
early Thursday afternoon. As the trough continues to deepen
Thursday night into Friday, it will advance the front and
associated precipitation southward through the area.
King
&&
.AVIATION...
(18Z TAFS)
Issued at 146 PM EDT Sun Apr 6 2025
Strong winds currently impacting airport with convection moving
through. Thunder chances will continue well into the evening
within moderate to heavy rain behind main line. Brief shift to NE
possible over next hour or so before winds expected to return to
SSE at 8-13 kts with higher gusts. RA will impact airport through
evening into overnight. Cigs will drop overnight to be steady
MVFR, with IFR chances by early tomorrow. Rain should come to an
end by the afternoon, but cigs remain through end of TAF period.
Vsby impacts expected to be MVFR within rain (lower if heavier
convection passes overhead).
//ATL Confidence...18Z Update...
Medium in cigs (could see faster drop to IFR), high all others.
Lusk
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 82 60 66 42 / 90 90 80 10
Atlanta 78 58 64 43 / 100 100 70 10
Blairsville 70 53 61 35 / 100 90 60 0
Cartersville 76 54 63 39 / 100 80 50 0
Columbus 83 59 66 43 / 80 90 90 10
Gainesville 78 59 65 43 / 100 90 70 10
Macon 86 62 70 44 / 50 70 90 30
Rome 75 53 63 39 / 90 70 30 0
Peachtree City 81 57 65 41 / 100 100 80 10
Vidalia 89 69 79 49 / 0 10 90 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079-089-090.
&&
SHORT TERM...01
LONG TERM....King
AVIATION...LuskHazardous weather outlook, Apr 6, 1:17 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 117 PM EDT Sun Apr 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 117 PM EDT Sun Apr 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect near and along the I-85 corridor from Atlanta south to Columbus until 7 pm tonight. Thunderstorms are expected across north and central Georgia Today and Tonight. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A few brief tornadoes may be possible within these line segments. A Flood Watch is in effect Today across North and portions of central and west GA due to expected periods of heavy rainfall and the potential for flash flooding. Areas under the watch could see 2-4" of rainfall with isolated amounts near 5" through Monday evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms are expected across east central Georgia Monday and Monday evening. Some storms may become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch will still be in effect through Monday evening as a result of heavy rainfall. Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 6, 11:54 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 AM EDT Sun Apr 6 2025
GAZ042-052-053-066-061630-
Coweta GA-Carroll GA-Troup GA-Heard GA-
1154 AM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of southern Carroll,
Heard, northwestern Troup and western Coweta Counties through 1230 PM
EDT...
At 1153 AM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Tennant to New Site, and moving east at
50 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Plant Yates, Roopville, Tyus, Powers Crossroads,
Roosterville, Handy, Waresville, Frolona, Lowell, Texas, Plant
Wansley, Glenn, Blackjack Mountain, Corinth, Ephesus, Whitesburg,
Centralhatchee, and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for northwestern
and west central Georgia.
&&
LAT...LON 3351 8489 3322 8492 3303 8522 3350 8531
TIME...MOT...LOC 1553Z 269DEG 49KT 3356 8528 3325 8543 3302 8578
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 6, 12:07 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 6 2025
GAZ031-032-042>044-061645-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-South Fulton GA-
1207 PM EDT Sun Apr 6 2025
...A strong thunderstorm will impact portions of southern Paulding,
eastern Carroll, southwestern Cobb, Douglas and southwestern Fulton
Counties through 1245 PM EDT...
At 1206 PM EDT, a strong thunderstorm was over Abilene, or near
Carrollton, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Chattahoochee Hill, Powder Springs, Lithia Springs, Brownsville, Bill
Arp, Seaton Lake, Fairplay, City of South Fulton, Clem, Abilene,
Winston, Lake Val-Do-Mar, Campbellton, Sweetwater Creek State Park,
Byers Crossroads, Hannah, Palmetto, Villa Rica, Douglasville, and
Chapel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.
&&
LAT...LON 3381 8504 3397 8460 3351 8460 3351 8507
TIME...MOT...LOC 1606Z 238DEG 28KT 3362 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 6, 1:40 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Sun Apr 6 2025
GAZ046-048-056>059-061830-
Butts GA-Rockdale GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
140 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of south central
Rockdale, eastern Spalding, southeastern Henry, Butts, western Jasper
and southern Newton Counties through 230 PM EDT...
At 139 PM EDT, a line of strong thunderstorms was along a line
extending from McDonough to Highland Mills, and moving east at 30
mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Blacksville, Porterdale, Turtle Cove, Ola, Worthville, Walker Mill,
McDonough, Jackson, Stewart, Locust Grove, Eudora, Luella, North
Alcovy, Fincherville, Kelleytown, Oak Hill, Jenkinsburg, Magnet,
Flovilla, and McKibben.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3359 8376 3339 8371 3320 8380 3321 8423
3356 8413
TIME...MOT...LOC 1739Z 268DEG 25KT 3347 8415 3326 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 6, 1:45 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Sun Apr 6 2025
GAZ034-045>048-057-061830-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
145 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of Rockdale,
southeastern DeKalb, southern Gwinnett, north central Henry, western
Walton and north central Newton Counties through 230 PM EDT...
At 145 PM EDT, a line of strong thunderstorms was along a line
extending from Tucker to Rex, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Walnut Grove, Windsor, Harbin, Nicholasville, Belmont, Arabia
Mountain, Big Haynes Creek Park, Rosebud, Hidden Valley Park, Pine
Lake, Loganville, Jersey, Conyers, Grayson, Oxford, Snapfinger,
Snellville, Bold Springs, Almon, and Between.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for north central
Georgia.
&&
LAT...LON 3385 8373 3363 8379 3358 8426 3360 8424
3361 8426 3386 8421 3397 8384
TIME...MOT...LOC 1745Z 255DEG 25KT 3385 8419 3360 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 6, 2:59 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
259 PM EDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Tstm Wnd Dmg 3 S Conyers 33.63N 84.01W
04/06/2025 Rockdale GA Emergency Mngr
A tree was downed across the roadway on
Lennox Drive SE at GA Hwy 20.
&&Special weather statement, Apr 6, 3:01 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sun Apr 6 2025
GAZ066-067-078-061945-
Harris GA-Troup GA-Meriwether GA-
301 PM EDT Sun Apr 6 2025
...Strong thunderstorms will impact portions of southwestern
Meriwether, southeastern Troup and northwestern Harris Counties
through 345 PM EDT...
At 301 PM EDT, a line of strong thunderstorms was along a line
extending from Mountville to near Lake Harding, and moving northeast
at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Stovall, Mountville, Big Springs, Jones Crossroads, Baughs
Crossroads, Odessadale, Whitesville-Pine Lake, and Pine Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.
&&
LAT...LON 3296 8473 3269 8510 3276 8512 3309 8492
TIME...MOT...LOC 1901Z 228DEG 25KT 3306 8490 3272 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:27 AM EDT | Special Weather Statement | FFC | Dade | 33 min |
| Apr 6, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 41 min |
| Apr 6, 3:18 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Apr 6, 3:31 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 29 min |
| Apr 6, 3:57 AM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 6, 4:01 AM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Apr 6, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 6, 4:30 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 30 min |
| Apr 6, 4:31 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 29 min |
| Apr 6, 4:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Apr 6, 4:57 AM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Apr 6, 5:15 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 6, 6:18 AM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Apr 6, 11:54 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Apr 6, 12:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Apr 6, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Apr 6, 12:39 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 36 min |
| Apr 6, 12:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 47 min |
| Apr 6, 1:40 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 50 min |
| Apr 6, 1:45 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 45 min |
| Apr 6, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 43 min |
| Apr 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Apr 6, 3:03 PM EDT | River Flood Warning | FFC | Dade | 28 hr |
| Apr 6, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 44 min |
| Apr 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Apr 6, 3:58 PM EDT | Tornado Warning | FFC | Harris, Muscogee, Talbot | 47 min |
| Apr 6, 4:07 PM EDT | Special Weather Statement | FFC | Henry, Lamar, Spalding | 38 min |
| Apr 6, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 39 min |
| Apr 6, 4:29 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 46 min |
| Apr 6, 4:44 PM EDT | Special Weather Statement | FFC | Muscogee | 61 min |
| Apr 6, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 43 min |
| Apr 6, 5:02 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 43 min |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Peach, Twiggs | 32 min |
| Apr 6, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 15 min |
| Apr 6, 5:36 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 39 min |
| Apr 6, 5:38 PM EDT | Tornado Warning | FFC | Bibb, Twiggs | 52 min |
| Apr 6, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 45 min |
| Apr 6, 6:08 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 21 min |
| Apr 6, 6:12 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 48 min |
| Apr 6, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson | 43 min |
| Apr 6, 6:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Apr 6, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.